Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 4, Pages 331-337
http://dx.doi.org/10.1155/S1048953392000285

On (h0,h)-stability of autonomous systems

University of Waterloo, Department of Applied Mathematics, Ontario, Waterloo N2L 3G1, Canada

Received 1 August 1992; Revised 1 November 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinzhi Liu, “On -stability of autonomous systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 331-337, 1992. https://doi.org/10.1155/S1048953392000285.